... meds. I have been taking this combination for 25 days. I have noticed a slight discomfort in some of my muscles kind of like a tingling feeling running the lenght of my arm, also my padding on my finger hurt like when I open a door knob and pull its like my fat pads dont protect my fingers from the pressure. Is that normal or related to taking this meds? Should I cut my dose in half
I am taking simvasatin 10mg along with 400mg of Magneisium oxide at night I am not taking any other?
- 25 Jun 2010 by ssburdette
- 25 June 2010
Taking Simvastatin does cause as a side effect general feeling of weakness, muscle pain, muscle aches, serious breakdown of muscle (known as rhabdomyolysis), you need to talk to your doc/pharmacist who prescribed the med, please do not on your own alter the dose of the medication that you are taking without talking to a professionally qualified person, hope this helps, best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 1 answer
Posted 24 Jun 2010 • 2 answers
Posted 4 Oct 2013 • 2 answers
Posted 21 Aug 2015 • 0 answers
Magnesium Oxide - I have been taking stool softeners for a while now and they seemed to have stopped
Posted 2 Apr 2016 • 0 answers